# SDR DALA1304280627

- Difficulty date: February 13, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 83,278 hours, 39,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32311
- Condition: Damaged
- Location: Bs 439 S21-22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE BS 439 AT BUTT SPLICE BETWEEN STRINGER 21L AND 22L.  REPAIRED IAW ERA 511512-14.
